# SDR ASAA11510403

- Difficulty date: September 21, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 9,981 hours, 3,038 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL IMBAL LIGHT AT TOP OF CLIMB, LT WING 5200, RT WING 6200.  REBALANCED FUEL AT CRUISE.  ACCOMPLISHED ENGINE FUEL FEED PUMP CHECK REF AMM 28 22 00, OPS CHECK GOOD.
